# SDR QXEA200701002

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Cracked
- Location: Fuel Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - INBOARD FLANGE OF AFT CHANNEL IS CRACKED JUST ABOVE SINGLE POINT FUELING HOOKUP.  REPAIRED IAW SRM 52-42-05.
